Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Nonlinear Evolutionary Partial Differential Equations

About this Title

Xia-Xi Ding and Tai-Ping Liu, Editors

Publication: AMS/IP Studies in Advanced Mathematics
Publication Year: 1997; Volume 3
ISBNs: 978-0-8218-0661-6 (print); 978-1-4704-3794-7 (online)
MathSciNet review: MR1468477
MSC: Primary 35-06

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF